# SDR ASAA0580074

- Difficulty date: January 31, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 995791811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, PAX CABIN FLOOR PANEL HAS TWO CRACKED RIBS ON BOTTOM SIDE.  REMOVED DAMAGED.  INSTALLED REPAIR HAT SECTIONS AND SPLICES.  (M)
